# SDR DALA2022071804968

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 83,375 hours, 37,760 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Anchor Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 L/H MLG ANCHORAGE FITTING HAS PITTING IN BORE AND FACE AFTER BUSHING REMOVED. CORRECTIVE ACTION: REPAIRED PER SRM 57-26-13. OK FOR SERVICE. (2321635)
